# SDR USAA2011112100035

- Difficulty date: November 11, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347823920300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR71 TO FR73, -Y2462.  REPLACED FLOORBEAM BETWEEN FR71 TO FR73, -Y2462 IAW A330 SRM 53-31-15 FIG 101, 51-42-11 & 51-44-11.
